# SDR SWAA2025050509028

- Difficulty date: March 25, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINISCENT STRIP 10 EA ALONG PAX CABIN 2025-232060<[01] REPLACED PHOTOLUMINESCENT STRIP 10 EA ALONG PAX CABIN I.A.W B737-700 AMM 33-51-15-400-802 AND WILL BE INSTALLED ON TTG8Q003C6SZ STEP 50;[02] TASK CARD COMPLETED
